zbMATH — the first resource for mathematics

La surjectivité de l’application moyenne pour les espaces préhomogènes. (English) Zbl 0557.43007
Let f be a homogeneous polynomial on \({\mathbb{R}}^ n\). For C a connected component of \(\{f(x)\neq 0\}\) and s a complex number one considers the integral \(Z(\phi,s)=\int_{C}\phi (x)| f(x)|^ sdx,\) where \(\phi\) is a test function. This integral converges for Re s\(>0\) and admits a meromorphic continuation. The author studies the distributions occurring as coefficients in the Laurent developments of the function \(s\mapsto Z(\phi,s)\) at its poles. He proves a generalization of a theorem of Borel, which corresponds to the special case \(f(x)=x\), \(n=1\), and says: for any sequence \(c_ k\) of complex numbers there exists a \(C^{\infty}\) function \(\phi\) on \({\mathbb{R}}\) such that \(\phi^{(k)}(0)=c_ k.\) Let \(M_{\phi}(t)\) be the integral of \(\phi\) on \(\{f(x)=t\}\cap C.\) As a corollary of the previous result, since Z(\(\phi\),s) is the Mellin transform of \(M_{\phi}(t)\), the space of the functions \(M_{\phi}\) can be described in terms of asymptotic developments at 0.
Reviewer: J.Faraut

43A85 Harmonic analysis on homogeneous spaces
46F10 Operations with distributions and generalized functions
Full Text: DOI
[1] Barlet, D, Développement asymptotique des fonctions obtenues par intégration sur LES fibres, Invent. math., 68, 129-174, (1982) · Zbl 0508.32003
[2] Bernstein, I.N, The analytic continuation of generalized functions with respect to a parameter, Funct. anal. appl., 6, 26-40, (1972)
[3] Bourbaki, N, Intégration, (1967), Hermann Paris, Chap. 5 · Zbl 0143.27101
[4] Guelfand, I.M; Chilov, G.E, ()
[5] Chandra, H, Invariant distributions on Lie algebras, Amer. J. math., 86, 271-309, (1964) · Zbl 0131.33302
[6] Kashiwara, M, B-functions and holonomic systems, rationality of roots of B-functions, Invent. math., 38, 33-53, (1976) · Zbl 0354.35082
[7] Maire, H.M, Sur LES distributions images réciproques par une fonction analytique, Comment. math. helv., 39, No. 51, 395-410, (1976) · Zbl 0338.46036
[8] Methee, P.D, Sur LES distributions invariantes par le groupe des rotations de Lorentz, Comment. math. helv., 28, 225-269, (1954) · Zbl 0055.34101
[9] Rallis, S; Schiffmann, G, Distributions invariantes par le groupe orthogonal, (), 494-642 · Zbl 0329.10016
[10] Rubenthaler, H, Distributions bi-invariantes par SL(n, k), (), 383-493
[11] Sato, M; Kimura, T, A classification of irreductible prehomogeneous vector spaces and their relative invariants, Nagoya math. J., 65, 1-155, (1977) · Zbl 0321.14030
[12] Sato, M; Shintani, T, On zêta functions associated with prehomogeneous vector spaces, Ann. of math., 100, No. 1, 131-170, (1974) · Zbl 0309.10014
[13] Tengstrand, A, Distributions invariant under an orthogonal group of arbitrary signature, Math. scand., 8, 201-218, (1960) · Zbl 0104.33402
[14] Treves, F, Locally convex spaces and linear partial differential equations, (1967), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0152.32104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.